dry skin & hair color change
May 9, 2000
Things have been going well - my viral load dropped quickly, then slowly until it reached undetectable levels in January.
Regardless, I've had changes that I haven't seen mentioned elsewhere. I've got incredibly dry skin and eczema like patches. Also, my eyebrows and pubic hair have changed colour from brown to blonde! I had problems with diarrhea and ingrown toenails, but they've been resolved.
My doctor has suggested that the dry skin was likely just "winter itch" (I live in a cold and dry climate, but I've never had anything like this before) and that the hair colour change could be caused by an increase in stress.
Have these side effects been reported by others, and if so are they related to the Retinovir/Indinovir or other drugs? My doctor is planning on switching me to Sustiva instead of the Crixivan/Retinovir combo in June and I'm hopeful that this will resolve things.
Thanks for this great resource. The Body was one of the first places I discovered when I first found out I was HIV+, and the information and support helped me through the hardest time in my life.
Response from Dr. Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Use Of Corticosteroids And HIV Tests
- What Type Of HIV Test Does The Us Military Use?
- Does Milk Cause Hiv?
- Currently It Is Estimated That The Longest Time Between Hiv Infection And Onset Of Symptoms Is About How Many Years
- Hiv Symptoms Headaches
- Toes And Balls Of Feet Numbness Neuropathy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.